# SDR AU990420022

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Component: Pwa, JT8D7A
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(AU) NR 2 ENGINE HAD A PARTIAL POWER LOSS ON TAKEOFF.  THE NR 1 ENGINE EPR WAS 1.95, THE NR 2 WAS 1.60, AND THE EXHAUST GAS TEMPERATURE WAS 100 DEGREES GREATER THAN THE NR 1 ENGINE.  THE NR 2 ENGINE WAS REPLACED AND GROUND RUN SERVICEABLE.
